# SDR ASAA201811307145

- Difficulty date: November 12, 2018
- Submitted: November 30, 2018
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 59,712 hours, 28,038 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410139
- Condition: Cracked
- Location: Bs 277-294.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA. 277 BUTT LINE 0, INTERCOSTAL CRACKED. GROUNDED - YES. REMOVED AND REPLACED INTERCOSTAL AND BRACKET AT STA 277 TO STA 294.5 BLO IAW BAC WG 141A5400 REV: - ID:0023, BAC DWG 141A5410 REV-A ID:0034 B737-700 SRM 51-40-02, SRM 51-40-05 DOT REMOVED.
